MathSciNet Relay Station
MathSciNet bibliographic data
MR151972 54.99 (55.70)
Bothe, H. G. Eine Einbettung $m$-dimensionaler Mengen in einen $(m+1)$-dimensionalen absoluten Retrakt. (German) Fund. Math. 52 1963 209–224.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement